MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10619
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the stent moved on the balloon.During unpacking of a 4.50 x 20 synergy drug-eluting stent, it was noted that the stent had shifted on the delivery catheter.The catheter never entered the patient's body and the patient was successfully treated with another of the same device.There were no complications reported.
 
Additional Manufacturer Narrative
Device is a combination product.Initial reporter facility name updated from (b)(6) - (b)(6) hospital.Initial reporter address 1 updated from (b)(6) to (b)(6).Initial reporter city updated from (b)(6) to (b)(6).Initial reporter phone updated from (b)(6) to (b)(6).
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8629678
Report Number2134265-2019-05554
Device Sequence Number19243555
Product Code NIQ
UDI-Device Identifier08714729973362
UDI-Public08714729973362
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10619
Device Catalogue Number10619
Device Lot Number0022914482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1